# SDR A6WA202303208521

- Difficulty date: March 20, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 41,395 hours, 39,944 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Part number: 601R33010
- Part serial: NSA
- Condition: Dented
- Location: Fs265
- Part time: 41,395 hours, 39,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN IS DENTED AT FS 265 BETWEEN STGR 24L AND 25L. AIRCRAFT REMOVED FROM SERVICE.   COMPLIED WITH MHIRJ REO 601R-53-11-3834 REV-- DATED 2023-03-12 REPAIRED FUSELAGE SKIN BETWEEN FS250-FS265 AND STR23L -24L
